# SDR USAASB96262

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 31,090 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A, E

## Discrepancy

RIC - FL 2316 - DURING CRUISE, THE CREW HEARD A LOUD BANG.  THE NR 2 ENGINE THEN SHOWED INDICATIONS OF LOW POWER.  THE NR 2 ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO RIC.  CAPTAIN DID DECLARE AN EMERGENCY.  FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MX REMOVED AND REPLACED THE NR 2 ENGINE ASSY.  OPS CHECK AND LEAK CHECK GOOD.  (M)
